m

F Nous contacter


0
     
Post-edited

H 2 Bounded remainder sets for rotations on $p$-adic solenoids

Auteurs : Haynes, Alan (Auteur de la Conférence)
CIRM (Editeur )

Loading the player...
bounded remainder sets Diophantine approximation rotations on compact groups uniform distribution discrepancy theory connected compact abelian groups adeles $p$-adic numbers $p$-adic solenoids dynamical coboundaries cut and project sets $p$-adic internal spaces

Résumé : Bounded remainder sets for a dynamical system are sets for which the Birkhoff averages of return times differ from the expected values by at most a constant amount. These sets are rare and important objects which have been studied for over 100 years. In the last few years there have been a number of results which culminated in explicit constructions of bounded remainder sets for toral rotations in any dimension, of all possible allowable volumes. In this talk we are going to explain these results, and then explain how to generalize them to give explicit constructions of bounded remainder sets for rotations in $p$-adic solenoids. Our method of proof will make use of a natural dynamical encoding of patterns in non-Archimedean cut and project sets.

Codes MSC :
11J71 - Distribution modulo one
11K06 - General theory of distribution modulo 1
11K38 - Irregularities of distribution, discrepancy

    Informations sur la Vidéo

    Réalisateur : Hennenfent, Guillaume
    Langue : Anglais
    Date de publication : 08/12/2017
    Date de captation : 07/12/2017
    Collection : Research talks
    Format : MP4 (.mp4) - HD
    Durée : 00:59:58
    Domaine : Number Theory
    Audience : Chercheurs ; Doctorants , Post - Doctorants
    Download : https://videos.cirm-math.fr/2017-12-07_Haynes.mp4

Informations sur la rencontre

Nom du congrès : Jean-Morlet chair: Tiling and recurrence / Chaire Jean-Morlet : Pavages et récurrence
Organisteurs Congrès : Akiyama, Shigeki ; Arnoux, Pierre
Dates : 04/12/2017 - 08/12/2017
Année de la rencontre : 2017
URL Congrès : https://akiyama-arnoux.weebly.com/conference.html

Citation Data

DOI : 10.24350/CIRM.V.19250803
Cite this video as: Haynes, Alan (2017). Bounded remainder sets for rotations on $p$-adic solenoids. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.19250803
URI : http://dx.doi.org/10.24350/CIRM.V.19250803

Voir aussi

Bibliographie

  1. Duneau, M., & Oguey, C. (1990). Displacive transformations and quasicrystalline symmetries. Journal de Physique, 51(1), 5-19 - http://dx.doi.org/10.1051/jphys:019900051010500

  2. Einsiedler, M., & Ward, T. (2011). Ergodic theory with a view towards number theory. London: Springer - http://dx.doi.org/10.1007/978-0-85729-021-2

  3. Grepstad, S., & Lev, N. (2015). Sets of bounded discrepancy for multi-dimensional irrational rotation. Geometric and Functional Analysis, 25(1), 87-133 - http://dx.doi.org/10.1007/s00039-015-0313-z

  4. Haynes, A., Kelly, M., & Koivusalo, H. (2017). Constructing bounded remainder sets and cut-and-project sets which are bounded distance to lattices. II. Indagationes Mathematicae. New Series, 28(1), 138-144 - http://dx.doi.org/10.1016/j.indag.2016.11.010

  5. Koblitz, N. (1984). $P$-adic numbers, $p$-adic analysis, and zeta-functions. 2nd edition. New York, Heidelberg, Berlin: Springer-Verlag - http://dx.doi.org/10.1007/978-1-4612-1112-9

  6. Weil, A. (1995). Basic number theory. Reprint of the 2nd edition. Berlin: Springer-Verlag - http://dx.doi.org/10.1007/978-3-642-61945-8



Z